MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PRELUDE IDEAL 6F HYRDOPHILIC; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS PRELUDE IDEAL 6F HYRDOPHILIC; INTRODUCER, CATHETER
Model Number PID6F11018NTPD
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
70y/o male scheduled for lhc (left heart catheterization) due to abnormal findings diagnostic imaging and coronary circulation.Hx (history of coronary artery disease) of cad, hf (heart failure), htn (hypertension), hyperlipidemia, sss (sick sinus syndrome), s/p pacemaker implant.On (b)(6) 2022 s/p lhc: findings non obstructive coronary artery disease, normal ef (ejection fraction) 55% and lvedp (left ventricular end diastolic pressure).Tx: medical management lhc report: dr.: "the tip of the access wire broke and i decided to perform femoral approach.We will perform ultrasound of the right forearm to evaluate for patency of ulnar and radial arteries." patient in cath lab holding room, s/p ultrasound of right upper extremity arterial doppler: results: patent radial and ulnar arteries as clinically questioned.Dr.Aware, and will discharge patient.Dr.Spoke to patient and family on the phone, relayed us (ultrasonogram)results and will follow up patient in 1 week.Gave instructions to patient if severe pain and loss of sensation and color changed on the hands to immediately go to nearest emergency room.Medical director of cath lab was notified recommend us (ultrasonogram) and if with good results, patent flow may discharge and follow up as op (outpatient).The broken wire and original wrapper was saved and collected.It is from merit medical.Prelude hydrophilic ideal 6 french sheath introducer kit 21gx4cm 11 cm with 0.018 wire.Reference # pid6f11018ntpd lot # h2441468.On (b)(6) 2022 @ 10:40 am spoken to merit account executive (b)(6) and reported incident.(b)(6).He will report the incident and will provide next steps.May need to investigate the product and be sent out to merit.Awaiting instructions from merit.Discharged home today, no pain, hematoma or bleeding noted both right radial and right femoral sites.Fda safety report id #(b)(4).

Brand Name
PRELUDE IDEAL 6F HYRDOPHILIC
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
MDR Report Key15754803
Report NumberMW5113152
Device Sequence Number5132762
Product Code DYB
UDI-Device Identifier00884450523070
UDI-Public(01)00884450523070
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2025
Device Model NumberPID6F11018NTPD
Device Lot NumberH2441468
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight112 KG
Patient EthnicityNon Hispanic
Patient RaceWhite